RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gemintern, V I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:118
Abstract pages:431
Full texts:148
References:24

http://www.mathnet.ru/eng/person25251
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/449209

Publications in Math-Net.Ru
1969
1. V. I. Gemintern, “Self-injective rings and endomorphisms of free modules”, Mat. Zametki, 6:5 (1969),  533–540  mathnet  mathscinet  zmath; Math. Notes, 6:5 (1969), 776–780
2. V. I. Gemintern, “Subsystems of periodic multiplicative systems of functions”, Uspekhi Mat. Nauk, 24:6(150) (1969),  185–186  mathnet  mathscinet  zmath
1964
3. V. I. Gemintern, “On certain types of matrix rings”, Sibirsk. Mat. Zh., 5:2 (1964),  310–318  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020